# SDR HALA2023051900111

- Difficulty date: May 18, 2023
- Submitted: May 20, 2023
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 12,767 hours, 2,818 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,222 hours, 2,527 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MTX: ON CLIMB OUT MOMENTARY ECAM OF: ENG 1 FIRE LOOP A FAULT. CLEARED ITSELF UP AS WE BEGAN ECAM ACTIONS. INSTALLED NEW #1 ENG FIRE ELEC HARNESS ASSY. PER AMM TASK 26-12-61, OPS TEST OK.
